Aa
A
A
A
Close
Thyroid Disorders Community
26k Members
Avatar universal

Just cannot do this anymore, I'm losing my mind

I'm trying to figure out what is wrong with me since my doc says I'm fine. But I don't feel fine. I'm now on prescription Vitamin D for 4 weeks because he said my "stores are low."  Okay so would that make me feel horrible?  You know how you feel when you get scared out of your mind?  That's how I feel. I feel like my adrenaline is going non-stop. I ache, my mouth is so dry, my throat feels constricted at times, I feel like I just want to sleep but when I lay down my eyes are wide open. I also feel like I'm breathing really slow and deep.  What the heck is this? And when am I ever going to get better?  I just can't do this anymore.  And then today I get the fantastic news that he wants me to do that STUPID LID AGAIN in June for my scan. Could life get any worse?
15 Responses
149081 tn?1242401432
It could always be worse! It sounds like you have a bit of anxiety because of the situation and that mixed in with all that's happening no wonder you feel awful. Hang in there - for every struggle you endure a blessing is sure to come your way.

Best Wishes~
427555 tn?1267556758
Is the prescription for Rocotrol? I have heard it can have side effects. I was told to take it, but instead I take 1000iu of over the counter VitD.
Trish
168348 tn?1379360675
Good point by above poster .. wow .. interesting!  I just found out yesterday that the Vit B6 i was taking was giving me side effects I described to my Urologist and he said to switch brands to a name brand which wouldn't do it .. interesting, isn't that?  The B6 is for kidney stones not to grow; not thyroid matter.

Cheryl
425199 tn?1313072597
I'm so sorry you are struggling.  And to add the LID on top of it - that is just cruel!!!  Stupid LID.  I wish I had some answers for you, but all I can say is we're here for you. I hope you're soon feeling better!  
Avatar universal
Liz,

    I will pray for you.  I have chatted with you before on this board.  After my successful treatment on Armour for 40 years and then in Dec 2007 having heart palpitations which would not go away after lowering my dosage 4 times, I was changed to Synthroid.  I have really felt terrible since and all kids of side effects either from not being stabilized or from the medication, I have felt like I was dying.  I am only a little better now after being on .88 mcg for about 4 weeks.  I go back for labs this week and doctor's appointment the following week.  I had no idea thyroid disease could be so debilitating.  Hang in there - that is what I am trying to do so we can all get our lives back.

Thinkinf of you,
Liz1900
Avatar universal
Thanks everyone. I guess I just needed to vent because I'm getting so frustrated.  I'm now taking 50,000 iu of  Vitamin D (Drisdol) once a week for 4 weeks to get my level back up. But, I've been feeling like this for a couple of weeks.  And it's usually bad during the middle of the day. I'm fine when I wake up and I"m fine in the evening.  I'm wondering if it's just because my TSH is so low now. Mine has always been in the 4-5 range before the surgery and now it's .32. I don't know. I'm not taking any other medications, just synthroid and vit. D and calcium.  I'm going to have to use some mind over matter here I guess and just do what I tell my kids I coach "Suck it up and deal!"  Which is so hard because I just want to whine.....But I caaaaan't!
Have an Answer?
Top Thyroid Answerers
649848 tn?1534637300
FL
Avatar universal
MI
1756321 tn?1547098925
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.